MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, NANOCLAVE; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 6" (15 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, NANOCLAVE; STOPCOCK, I.V. SET
Catalog Number A1003
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 6" (15 cm) appx 0.24 ml, smallbore ext set w/microclave® clear, clamp, nanoclave® t-connector, rotating luer was found to leak during patient use.It was stated in the report that the patient's white lumen was leaking as evidenced by wetness on the central venous line (cvl) vest as well as seen when flushing.The cap and tubing change was completed immediately, and the white lumen was capped although the luer lock was still not fully secure.White lumen was not used for the remainder of the shift and a computerized axial tomography( cat) team consult was placed to evaluate the issue in the morning.The cat team reviewed and indicated the issue was the t connector was swiveling and not connecting correctly to the lumen.The t connector did not have enough ridges to tighten onto the end of the lumen.Their team noticed the issue some time ago that the t connectors weren¿t fitting well.There was no patient harm reported.
 
Additional Manufacturer Narrative
The device is not available for investigation as the customer has discarded it.Without the return of the device, a probable cause is unable to be determined.
 
Additional Manufacturer Narrative
No a1003 product samples, videos or photographs were returned for investigation.The dhr was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.Lot history review was reviewed and there were no non-conformances found that would have contributed to the reported complaint.

Brand Name
6" (15 CM) APPX 0.24 ML, SMALLBORE EXT SET W/MICROCLAVE® CLEAR, CLAMP, NANOCLAVE
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21528887
Report Number9617594-2025-00403
Device Sequence Number15567193
Product Code FMG
UDI-Device Identifier00887709051034
UDI-Public(01)00887709051034(17)290901(10)14134618
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA1003
Device Lot Number14134618
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer03/05/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date03/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown